On Semi-?-Connected Subspace Nadia Faiq Mohammed

Main Article Content

Baghdad Science Journal


In this paper, the concept of semi-?-open set will be used to define a new kind of strongly connectedness on a topological subspace namely "semi-?-connectedness". Moreover, we prove that semi-?-connectedness property is a topological property and give an example to show that semi-?-connectedness property is not a hereditary property. Also, we prove thate semi-?-irresolute image of a semi-?-connected space is a semi-?-connected space.


Download data is not yet available.

Article Details

How to Cite
Journal BS. On Semi-?-Connected Subspace: Nadia Faiq Mohammed. Baghdad Sci.J [Internet]. 2010Mar.7 [cited 2020Nov.28];7(1):174-9. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2886